Missouri, 2017

Tornado and Flash Flooding in Missouri, April 29 to 30, 2017

April 29 to 30, 2017 · NWS LSX · 26 events in 20 counties and zones

A strong spring storm system brought multiple rounds of thunderstorms and heavy rain to the southeast half of Missouri during the weekend of April 29th-30th. Rainfall totals surpassed nine inches in some locations and this led to flash flooding and historic flooding along some of the tributaries of the Missouri and Mississippi Rivers.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LSX wrote it up.

A strong spring storm system brought multiple rounds of thunderstorms and heavy rain to the southeast half of Missouri during the weekend of April 29th-30th. Rainfall totals surpassed nine inches in some locations and this led to flash flooding and historic flooding along some of the tributaries of the Missouri and Mississippi Rivers. Areas along the Meramec River were especially hard hit as new records were set at Steelville, Sullivan, and Eureka. The previous records had just recently been set during the late December flooding of 2015. Two major highways, I-44 and I-55 were shut down for a number of days due to the record river flooding from this event. A few thunderstorms also became severe during the afternoon of April 29th, with two weak tornadoes documented.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before the first event at Apr 29, 2:59 AM CST, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 29, 2:59 AM CST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
359 AM CDT Sat Apr 29 2017

.SHORT TERM...  (Through Late Tonight)
Issued at 357 AM CDT Sat Apr 29 2017

The primary forecast concerns for today/tonight are heavy rainfall
and severe weather.

A nearly stationary front stretched from western TX NEWD into
central OK and EWD towards the MO/AR border at 08z. A broad area of
SHRA/TSRA was occurring near and north of the surface front early
this morning due to moisture transport across the boundary. A vort
max near the Four Corners region will induce a surface wave along
the boundary in western TX today, and the resulting circulations
will both sharpen the temperature and moisture gradients across the
boundary and cause it to lift northward as a warm front today.

Periods of SHRA/TSRA are expected to continue today and tonight due
to the persistent southerly flow of moisture over the boundary.
Forecast PW values of 1.6-1.8" are at +3SD for April in this part of
the country. There is still a concern for flash flooding due to the
combination of unusually high PW values, convective rainfall,
successive thunderstorms training over the same areas, and
antecedent rainfall/moist soils. No changes are planned to the
existing Flash Flood Watch at this time.

There is general model agreement that the warm front should lift to
near or perhaps slightly north of the St. Louis metropolitan area
today. This means that the warm sector will cover the southeastern
half of the LSX CWA as the surface low approaches from the southwest
and re-orients the western portion of the surface boundary into a N-
S oriented cold front by 12z Sun. Forecast 0-6km shear values of 30-
50 kts combined with modest instability in the warm sector as well
as increasing large-scale ascent ahead of the slowly approaching
upper vort max will be favorable for severe thunderstorms.

Kanofsky

.LONG TERM...  (Sunday through Friday)
Issued at 357 AM CDT Sat Apr 29 2017

Stormy, wet weather pattern will continue Sunday into Sunday
evening as the deepening upper level low moves northeastward through
the central Plains and into northwest MO by 06Z Monday.  The triple
point surface low will move northeastward through MO and northern IL
and drag a trailing cold front through our forecast area Sunday
afternoon and evening.  The threat for severe storms will continue
Sunday into Sunday evening, mainly across southeast MO and southwest
IL, southeast of STL where best instability will exist.  Deep layer
shear will be increasing Sunday as a strong mid level wind max
translates eastward into this area ahead of the approaching upper
level low. The threat for more heavy rain will continue as a strong
southerly low level jet ahead of the approaching 850 mb low brings
abundant low level moisture into our area on Sunday.  The flash
flood watch will continue until late Sunday night across most of the
forecast area, except a portion of northeast MO and west central IL.
The convection in the warm conveyor belt airstream will shift east
of the forecast area by 06Z Monday with the dry slot moving
northeastward into our area Sunday evening, southeast of the upper
level low. Will have some deformation zone/wrap-around type light
rain late Sunday night and Monday, mainly across northeast MO and
west central IL. Any precipitation will finally shift northeast of
our forecast area by Monday evening as the upper level and
associated occluded surface low shifts well northeast of the region.
Colder temperatures can be expected Sunday night and Monday due to
low level cold air advection behind the storm system, plus low level
cloud cover on Monday will limit solar insolation.  Highs on Monday
will be around 15 degrees below normal for the start of May. There
will only be a brief break in the precipitation Monday night and
Tuesday, then showers will spread eastward into much of the area
Tuesday night in a region of low-mid level warm air advection ahead
of an approaching and deepening upper level trough and over and
north of a developing surface front just south of the forecast area.
The models also depict increasing upper level divergence over our
area ahead of the approaching upper level trough.  The precipitation
will continue on Wednesday as a surface wave develops along the
front. There is some uncertainty as to how long this precipitation
will last with the GFS shifting most of the significant rain
southeast of our forecast area by by Wednesday evening, while the
ECMWF model closes off an upper level low in the base of the upper
level trough, deepening the surface low and keeping rain going
mainly across southwest IL until Thursday evening.  For now will
keep some low chance pops going across parts of southeast MO and
southwest IL until Thursday afternoon.

GKS

&&

.AVIATION...  (For the 06z TAFs through 06z Saturday Night)
Issued at 1157 PM CDT Fri Apr 28 2017

IFR conditions are expected to prevail for the TAF sites for much
of the valid period, especially as a frontal boundary to our south
will be slow to pull northward. Rain will continue to increase
from the south and impact most TAF sites thru much of the valid
period once it moves in. Looks like the best opportunity for a
break from the IFR conditions will be with the front moving to the
north late in the valid period, but it may not move thru any TAF
sites except for STL metro, and did lift CIGs into MVFR-low end
VFR as a result. Surface winds will be NE-E north of the front
and will begin to become oriented this way this evening and will
veer southerly when the front pushes north thru STL metro later on
Saturday. Winds will also become gusty later tonight and Saturday
as the storm system to the west winds up.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through late Sunday night for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
     MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
     Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

IL...Flash Flood Watch through late Sunday night for Bond IL-Calhoun
     IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
     Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 29, 3:25 AM CST, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
425 AM CDT Sat Apr 29 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-300930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
425 AM CDT Sat Apr 29 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

Some severe thunderstorms are expected today and tonight,
especially across southeast Missouri and southwest Illinois.
Large hail and damaging winds will be the primary threat, although
isolated tornadoes will be possible as well.  Heavy rain is also
expected today and tonight and a flash flood watch continues for
most of the area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe thunderstorms will be possible Sunday and Sunday evening,
particularly across southeast Missouri and southwest Illinois.

A heavy rainfall event will persist through Sunday evening. A
flash flood watch continues in effect for most of the forecast
area until late Sunday night. A total of 3 to 5 inches of
rainfall is forecast with locally higher amounts possible,
especially along Interstate 44 in Missouri and Interstate 55 in
Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight. Spotters are
encouraged to report any severe weather or significant rainfall
amounts and flooding, if observed, to the National Weather
Service.

GKS

In the hours before

Local storm report, Apr 29, 12:02 AM CST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
102 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     HAIL             STE. GENEVIEVE          37.97N 90.05W
04/29/2017  M0.25 INCH       STE. GENEVIEVE     MO   TRAINED SPOTTER

&&

PW

The radar

The St Louis radar (KLSX), 135 km away, was scanning. The volume nearest the first event began at 11:30 UTC.

Open the radar archive at this moment

Event by event

13 flash flood, 7 flood, 3 hail, 2 thunderstorm wind, 1 tornado. Local standard time, as filed.

Flash Flood, Reynolds

When
April 29, 5:30 AM CST to April 30, 12:45 AM CST
Where
Reynolds County, 8.72 mi NW of Greeley to 2.15 mi W of Greeley
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.593, -91.310

Between 7 and 10 inches of rain fell causing widespread flash flooding. Numerous roads were flooded across Reynolds County including Route F west of Ellington. A number of water rescues had to be performed in Ellington due to Logan Creek rising well above its banks. Also, there were water rescues performed in Lesterville due to flash flooding. In Ellington, the only grocery store and a Dollar General store were flooded.

Flash Flood, Iron

When
April 29, 5:30 AM CST to April 30, 12:45 AM CST
Where
Iron County, 1.58 mi NNW of Viburnum to 4.77 mi WSW of Buick
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.739, -91.145

Between 7 and 10 inches of rain fell causing widespread flash flooding. Numerous roads across the county were flooded and closed including Routes C, F, D, and CC, as well as Highways 72, 143 and 221. Big Creek RV Park was flooded and had to be evacuated. The Missouri Pacific railroad tracks south of Annapolis were undermined by the flood water and a section was washed out. Also, several bridges had both ends washed out due to the flash flooding.

Flash Flood, Madison

When
April 29, 5:30 AM CST to April 30, 12:45 AM CST
Where
Madison County, 5.63 mi SW of Faro to 4.71 mi W of Roselle
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.319, -90.548

Seven to ten inches of rain fell causing widespread flash flooding. Numerous roads were flooded including Highway V between County Road 243 and Route F. Levee along Castor River in Marquand was overtopped. Flooding occurred on the south side of town. Several people were moved to higher ground from a senior center in the area. Also, the intersection of Highways A and M, west of town and the river were closed due to flooding on bridge that goes over the Castor River. About 2 miles south southeast of Marquand, a water rescue had to be performed at a campground off Highway DD.

Flash Flood, St. Francois

When
April 29, 6:00 AM CST to April 30, 12:45 AM CST
Where
St. Francois County, 4.08 mi SSW of Iron Mtn to 10.35 mi SSW of Blackwell
Cause
Heavy Rain
Reported by
Newspaper
Coordinates
37.645, -90.646

Five to eight inches of rain fell causing widespread flash flooding. Numerous roads were flooded including Highway 221 in numerous locations, Highway D north of Farmington, Highway OO at Highway DD west of Farmington, Highway F southeast of Farmington, and King School Road in Iron Mountain Lake.

Flash Flood, Ste. Genevieve

When
April 29, 10:00 AM CST to April 30, 12:45 AM CST
Where
Ste. Genevieve County, 0.56 mi S of Womack to 5.09 mi NE of St Marys
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.672, -90.200

Between four and eight inches of rain fell causing widespread flash flooding. Numerous roads were flooded including Route C near Weingarten, and Highways A and B west and southwest of Ste. Genevieve.

Flash Flood, Crawford

When
April 29, 11:25 AM CST to April 30, 12:45 AM CST
Where
Crawford County, 8.07 mi ENE of Bourbon to 5.61 mi NNW of Jake Prairie
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.203, -91.097

Four to seven inches of rain fell causing widespread flash flooding. Numerous roads were flooded including Route E about five miles east northeast of Steelville.

Flash Flood, Washington

When
April 29, 12:25 PM CST to April 30, 12:45 AM CST
Where
Washington County, 2.19 mi SSW of Courtois to 6.74 mi SSE of Maryden
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.742, -91.098

Between 5 and 7 inches of rain fell causing widespread flash flooding. Numerous roads were flooded including Route CC between Highway 21 and Route E.

Flash Flood, Boone

When
April 29, 1:11 PM CST to 8:45 PM CST
Where
Boone County, 1.23 mi NNW of Rucker to 1.7 mi NNE of Rocheport
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
39.246, -92.429

Between 3 and 6 inches of rain fell causing flash flooding. Numerous roads were flooded including Route V northwest of Hallsville. About 3 miles north of Ashland, a water rescue had to be performed at Angel Lane and U.S. Highway 63.

Hail, St. Charles

When
April 29, 2:30 PM CST
Where
St. Charles County, 0.6 mi WNW of St Charles
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.784, -90.510

Tornado, St. Charles

When
April 29, 2:31 PM CST to 2:35 PM CST
Where
St. Charles County, 1.02 mi E of Kampville to 1.83 mi NE of South Shr
Rating
EF0
Path length
3.85 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
38.851, -90.531

A weak tornado touched down to the southwest of the intersection of Missouri Highway B and Huster Road causing minor damage to trees in this area and traveled northeast to the small community of South Shore where several single family homes experienced minor damage, while outbuildings or sheds were destroyed. Damage to structures and trees were consistent with wind speeds of 80 mph. The tornado moved northeast and intersected a line of parked campers and boats along Dwyer Club Road. At least half of a dozen boats and campers were tossed to the northeast and destroyed by the tornado. Several trees in this area were uprooted, mainly due to the very wet soil. The damage path was 100 yards wide at this location. The tornado then hit an outbuilding on Dwyer Road, lifting most of the roof panels to the northeast. The tornado passed just to the east of Yacht Club Harbor with only a few tree limbs broken in this area. The Lake Center Marina did not fare so well, with two boat docks lifted and twisted into the trees on the south end of the property. The tornado lifted shortly thereafter with no visible damage to the north of this location. Overall, the tornado was rated EF0 with max wind speeds of 80 MPH. Path length is 3.85 miles with a max path width of 100 yards.

Hail, St. Louis

When
April 29, 2:39 PM CST
Where
St. Louis County, Bridgeton
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.770, -90.430

Thunderstorm Wind, St. Louis

When
April 29, 2:51 PM CST
Where
St. Louis County, Florissant
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.780, -90.330

Thunderstorm winds blew down a one foot diameter tree.

Flash Flood, Pike

When
April 29, 3:25 PM CST to 10:00 PM CST
Where
Pike County, 6.32 mi ESE of Annada to 1.56 mi E of Estes
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.227, -90.725

Between 3 and 6 inches of rain fell causing widespread flash flooding. Numerous roads were flooded including Highway 79 just northwest of Louisiana.

Flash Flood, Montgomery

When
April 29, 3:35 PM CST to 10:00 PM CST
Where
Montgomery County, 5.17 mi NNW of Wellsville to 2.82 mi WNW of Bluffton
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.145, -91.627

Between 4 and 6 inches of rain fell causing flash flooding. Numerous roads were flooded including Routes K and J, as well as Highway 161 near Buell.

Flash Flood, Moniteau

When
April 29, 3:47 PM CST to 8:45 PM CST
Where
Moniteau County, 3.76 mi NW of Tipton to 3.04 mi NW of Fortuna
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.682, -92.836

Between 4 and 6 inches of rain caused flash flooding. Numerous roads were flooded including Route D northwest of Kliever.

Flash Flood, Osage

When
April 29, 6:00 PM CST to 8:45 PM CST
Where
Osage County, 2.13 mi SW of Meta to 4.78 mi SSW of Folk
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.296, -92.194

Between 4 and 6 inches of rain caused flash flooding. Numerous roads were flooded including Route RA southeast of Linn.

Flash Flood, Lincoln

When
April 29, 7:32 PM CST to 10:00 PM CST
Where
Lincoln County, 4.07 mi N of Olney to 5.43 mi WSW of Truxton
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.139, -91.258

Between 3 and 6 inches of rain fell causing flash flooding. Numerous roads were flooded including Route BB just west southwest of Davis.

Flood, Lincoln

When
April 30, 10:00 AM CST to 11:59 PM CST
Where
Lincoln County, 2.86 mi SW of Davis to 2.62 mi SSW of Chain of Rocks
Cause
Heavy Rain
Reported by
Official NWS Observations
Coordinates
39.038, -91.053

The Cuivre River crested just above major stage at Troy, while it rose to about 2 feet over major stage at Old Monroe due to the heavy rainfall. Numerous roads were flooded due to the river flooding.

Flood, Osage

When
April 30, 2:00 PM CST to 4:00 PM CST
Where
Osage County, 3.06 mi E of Argyle to 1.53 mi NNW of Freeburg
Cause
Heavy Rain
Reported by
Official NWS Observations
Coordinates
38.296, -91.974

The Maries River rose to major flood levels for a couple of hours due to the heavy rainfall in the basin. A number of county and state roads near the river were flooded. However, no structures were affected by the flooding.

Flood, Crawford

When
April 30, 3:00 PM CST to 11:59 PM CST
Where
Crawford County, 0.93 mi ESE of Fox Spgs to 2.56 mi NE of Bourbon
Cause
Heavy Rain
Reported by
Official NWS Observations
Coordinates
38.016, -91.434

The Meramec River rose well above major flood stage at Steelville due to very heavy rain that fell across the river basin. Numerous roads along the flow of the river were flooded as well as a number of camp grounds, as well as, a couple of hotels.

Flood, Franklin

When
April 30, 3:00 PM CST to 11:59 PM CST
Where
Franklin County, 1.05 mi SSE of Sullivan to 4.66 mi ENE of Stanton
Cause
Heavy Rain
Reported by
Official NWS Observations
Coordinates
38.207, -91.140

The Meramec River at Sullivan and Pacific rose above major stage during the day on April 30th. Numerous roads were flooded, as well as, several camp grounds and parks. In Pacific, numerous homes and businesses were flooded.

Thunderstorm Wind, Monroe

When
April 30, 3:35 PM CST
Where
Monroe County, Paris
Measured
65 kt (75 mph) estimated gust
Reported by
911 Call Center
Coordinates
39.480, -92.000

Thunderstorm winds snapped a pole off and lifted a shed into a home in town. Also, several power lines were blown down around town.

Flood, Cole

When
April 30, 4:00 PM CST to 11:59 PM CST
Where
Cole County, 2.46 mi ESE of Jefferson City to 1.47 mi NNW of Honey Creek
Cause
Heavy Rain
Reported by
NWS Storm Survey
Coordinates
38.565, -92.139

The Moreau River went above major flood stage during the evening hours of April 30th due to very heavy rain over the river basin. A number of secondary roads were closed due to the river flooding. Also, the river rose to the bottom of Tanner Bridge. No structures were affected by the flooding.

Hail, Audrain

When
April 30, 4:55 PM CST
Where
Audrain County, 0.92 mi NNE of Bassinger Corner
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.292, -91.644

Flood, St. Louis

When
April 30, 10:30 PM CST to 11:59 PM CST
Where
St. Louis County, 6.06 mi SW of Cliff Cave to 1.62 mi W of Cliff Cave
Cause
Heavy Rain
Reported by
Official NWS Observations
Coordinates
38.381, -90.349

The Meramec River at Eureka and Valley Park rose to just above major flood stage in the late evening hours of April 30th due to the heavy rainfall. A number of roads were closed due to the river flooding including Highway 141 where it goes under I-44.

Flood, Jefferson

When
April 30, 10:30 PM CST to 11:59 PM CST
Where
Jefferson County, 6.37 mi W of Hoene Spg to 6.47 mi S of Frumet
Cause
Heavy Rain
Deaths
1 direct, 0 indirect
Reported by
Official NWS Observations
Coordinates
38.466, -90.736

The Meramec and Big Rivers rose above major flood stage in the late evening hours of April 30th due to the heavy rainfall. A number of roads were closed due to the river flooding. A 77-year old man drowned when he walked to a creek (that feeds into the nearby Big River) near his house (off of Mimi Mountain Road and Highway BB) to survey the rising water, slipped and was swept away by the current. His body was recovered about three quarters of a mile downstream.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flood, Jefferson2017-04-3077MaleIn WaterDirect

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2017Every state in 2017This day in weather historyThe tornado archive for Missouri, 2017Warnings in Missouri, April 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 693038, 693233, 694339, 694340, 694371, 694437, 694480, 694440, 694338, 692917, 692859, 692860, 694536, 694496, 694543, 700648, 694494, 714113, 714009, 714185, 714258, 693030, 714022, 693031, 714268, 714272.